Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 79, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 23, 2014, 6:18 PM EDT for Laurel County, Rockcastle County, Kentucky. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2014, 6:18 PM EDT (22:18 UTC)
- Expired
- Jul 23, 2014, 7:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Laurel County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 88 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 6:30 PM EDT | TSTM WND DMG | 1 Se Hansford, KY | TREE DOWN BETWEEN THE 8 AND 9 MILE MARKER ON HWY 1249. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
604
WUUS53 KJKL 232218
SVRJKL
KYC125-203-232315-
/O.NEW.KJKL.SV.W.0079.140723T2218Z-140723T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
618 PM EDT WED JUL 23 2014
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 715 PM EDT
* AT 615 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HANSFORD...
AND MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PONGO AROUND 625 PM EDT.
LUNER AND WELLHOPE AROUND 635 PM EDT.
BURR AROUND 640 PM EDT.
PINE HILL AROUND 650 PM EDT.
DILLON AROUND 655 PM EDT.
CAMP WILDCAT AND HAZEL PATCH AROUND 700 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SAND HILL...DILLON AND
LIVINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3739 8416 3719 8409 3719 8432 3731 8448
TIME...MOT...LOC 2218Z 255DEG 10KT 3725 8435
HAIL...1.00IN
WIND...60MPH
$$
RICHEY1 follow-up statement
377 WWUS53 KJKL 232307 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 707 PM EDT WED JUL 23 2014 KYC125-203-232316- /O.EXP.KJKL.SV.W.0079.000000T0000Z-140723T2315Z/ ROCKCASTLE KY-LAUREL KY- 707 PM EDT WED JUL 23 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LAUREL AND SOUTHERN ROCKCASTLE COUNTIES WILL EXPIRE AT 715 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3739 8416 3719 8409 3719 8432 3731 8448 TIME...MOT...LOC 2306Z 255DEG 10KT 3728 8419 $$ RICHEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 5:05 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 23, 5:05 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 505 PM EDT WED JUL 23 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 505 PM EDT WED JUL 23 2014 BROAD CYCLONIC FLOW ALOFT WILL SHARPEN UP A BIT OVER THE NEXT 12 TO 18 HOURS. OTHER THAN A MINOR RIPPLE IN THE FLOW THURSDAY NIGHT... SHORT WAVE RIDGING WILL BEGIN BUILDING INTO THE REGION THURSDAY. COLD FRONTAL BOUNDARY STILL JUST NORTH OF THE OHIO RIVER SLIDING SOUTHWARD AT A VERY SLOW PACE...BUT SHOULD GET A HELPFUL KICK START THROUGH THE OVERNIGHT PERIOD. BOUNDARY SHOULD PUSH INTO EASTERN KENTUCKY LATE TONIGHT AND BE OUT OF OUR FORECAST AREA BY MID MORNING TO NOON ON THURSDAY AS CANADIAN HIGH PRESSURE BUILDS IN BEHIND. UNTIL THEN SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST. THUS FAR THERE HAS BEEN NO REAL ORGANIZATION TO CONVECTION EXCEPT ALONG RESIDUAL OUTFLOW BOUNDARIES. BASED ON RADAR AND SATELLITE TRENDS EXPECT A LULL IN ACTIVITY THROUGH THE LATE AFTERNOON. BUT EXPECT SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS EVENING AND HAVE REFLECTED THIS IN THE GRIDS. OTHERWISE NUDGED GRIDS TO LATEST BLEND OF MODELS...ESPECIALLY TEMPS. GUSTY WINDS AND HEAVY RAIN WILL REMAIN A THREAT UNTIL LATER TONIGHT AS REFLECTED IN THE HWO. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 257 PM EDT WED JUL 23 2014 HE LONG TERM PORTION OF THE FORECAST WILL FEATURE A MEAN TROUGH OVER THE EASTERN PART OF THE COUNTRY WITH RIDGING OVER THE WEST. THIS WILL RESULT IN SIGNIFICANTLY COOLER THAN NORMAL CONDITIONS FOR OUR AREA NEXT WEEK AS THE WESTERN RIDGE AMPLIFIES AND THE EASTERN TROUGH DEEPENS. SURFACE HIGH PRESSURE WILL BUILD INTO THE OH VALLEY ON FRIDAY BRINGING FAIR MILD WEATHER TO END THE WORK WEEK. HOWEVER RAIN CHANCES WILL RETURN AS A WARM FRONT APPROACHES FRIDAY NIGHT INTO SATURDAY. THE REMAINS OF A POSSIBLE MCS MAY APPROACH THE NW PART OF THE FORECAST AREA BY EARLY SATURDAY MORNING AND WILL INTRODUCE SLIGHT CHANCE RAIN PROBABILITIES IN THE NW PART OF THE FORECAST AREA AFTER 06Z ON SATURDAY. THE WEEKEND LOOKS TO BE UNSETTLED AS THE REMAINS OF THE RETURNING WARM FRONT BECOME STATIONARY AND LINGER IN THE AREA...AND THEN A COLD FRONT APPROACHES ON SUNDAY. THIS WILL REQUIRE SHOWER AND THUNDERSTORM CHANCES IN THE FORECAST THROUGH THE WEEKEND. BY LATE IN THE WEEKEND THE OVERALL UPPER AIR FLOW WILL BEGIN A SIGNIFICANT AMPLIFICATION WITH MAJOR DEEPENING OF THE EASTERN NORTH AMERICAN TROUGH AND AMPLIFICATION OF THE WESTERN RIDGE. THIS PROCESS WILL BEGIN AS AN UPPER LOW MOVES FROM SOUTH CENTRAL CANADA ON SATURDAY INTO THE GREAT LAKES REGION BY SUNDAY NIGHT. AT THE SURFACE THIS WILL RESULT IN A SIGNIFICANT COLD FRONT DRIVING SOUTH ACROSS KY LATE IN THE WEEKEND. WHILE EXACT TIMING OF THE FRONTAL PASSAGE IS STILL UNCERTAIN...IT APPEARS AT THIS TIME THE FRONT WILL MOVE SOUTH OF THE AREA BY MONDAY MORNING. THE BEST CHANCE FOR STRONG STORMS DURING THE COMING WEEKEND LOOKS TO BE FROM SUNDAY INTO SUNDAY EVENING WITH THE APPROACH OF THE COLD FRONT FROM THE NORTHWEST. WITH THE UNUSUALLY DEEP TROUGH IN THE EAST...NOTED BY WPC TO HAVE HEIGHTS APPROACHING 3 STANDARD DEVIATIONS BELOW NORMAL IN THE OH VALLEY AND APPALACHIANS...MUCH COOLER THAN NORMAL CONDITIONS WILL PREVAIL INTO THE MIDDLE OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 505 PM EDT WED JUL 23 2014 SHOWER AND THUNDERSTORM ACTIVITY IS BEGINNING TO DIE DOWN BUT SHOULD REDEVELOP THROUGH THE EVENING HOURS AS A COLD FRONTAL SYSTEM PUSHES INTO THE AREA OVERNIGHT. EXPECT FROPA AT MOST OF OUR FORECAST POINTS BY SUNRISE THURSDAY MORNING...AND OUR FAR SOUTHEAST BY MID MORNING. IN GENERAL EXPECT VFR TO OCCASIONAL MVFR CONDITIONS WHICH WOULD BE MAINLY ASSOCIATED WITH ANY SHOWERS OR THUNDERSTORMS. WILL PROBABLY SEE A PERIOD OF LOWER CIGS AND SOME LIGHT FOG LATE TONIGHT WITH A FAIRLY RAPID IMPROVEMENT IN VSBYS AFTER FROPA. CIGS MAY TAKE A LITTLE LONGER TO LIFT. WINDS WILL BE OUT OF THE WEST AT ABOUT 5 TO 10 KTS...VEERING TO THE NORTH BY THURSDAY MORNING. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...RAY LONG TERM...SBH AVIATION...RAY
Hazardous weather outlook, Jul 23, 4:44 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 444 PM EDT WED JUL 23 2014 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-241100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 444 PM EDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE POSSIBLE AS A SLOW MOVING COLD FRONT MOVES INTO THE AREA. SOME STORMS MAY BECOME STRONG AND PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS...MAINLY LATE THIS AFTERNOON AND INTO THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY...MAINLY IN THE MORNING AS A COLD FRONT EXITS THE AREA. THUNDERSTORMS WILL ALSO BE POSSIBLE AT TIMES FROM LATE FRIDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF EXCESSIVE RAINS OR FLOODING THIS AFTERNOON AND TONIGHT. RAY
In the hours before
Special weather statement, Jul 23, 2:44 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 244 PM EDT WED JUL 23 2014 KYZ118-120-231930- LETCHER-PIKE- 244 PM EDT WED JUL 23 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 330 PM EDT WEDNESDAY AFTERNOON... NORTHEASTERN LETCHER AND SOUTHWESTERN PIKE. AT 244 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EHKHORN MINE...OR 11 MILES NORTHEAST OF WHITESBURG...MOVING SOUTHEAST AT 10 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...MCROBERTS AROUND 250 PM EDT...POTTERS FORK AROUND 255 PM EDT...BEEFHIDE AROUND 300 PM EDT...PAYNE GAP AROUND 305 PM EDT...JENKINS AROUND 310 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. RAY
Local storm report, Jul 23, 3:29 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
329 PM EDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL THORNTON 37.16N 82.74W
07/23/2014 M0.88 INCH LETCHER KY TRAINED SPOTTER
&&
JCARICOSpecial weather statement, Jul 23, 3:32 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 332 PM EDT WED JUL 23 2014 KYZ085>088-115-117-118-232045- WHITLEY-KNOX-LESLIE-LETCHER-PERRY-BELL-HARLAN- 332 PM EDT WED JUL 23 2014 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 445 PM EDT WEDNESDAY AFTERNOON... KNOX... SOUTHERN LESLIE... SOUTHWESTERN LETCHER... SOUTHEASTERN PERRY... WHITLEY... BELL AND HARLAN. AT 332 PM EDT...SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF WHITESBURG TO 12 MILES NORTHEAST OF PINEVILLE TO 8 MILES NORTH OF WILLIAMSBURG...MOVING SOUTHEAST AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...FLINT AROUND 340 PM EDT...LINEFORK AROUND 345 PM EDT...SWAN LAKE AROUND 350 PM EDT...PARTRIDGE AROUND 355 PM EDT...WILLIAMSBURG AROUND 400 PM EDT. RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...WITH RAINFALL RATE OF TWO INCHES PER HOUR OR MORE...GUSTY WINDS OF 35 TO 45 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. RAY
Local storm report, Jul 23, 4:20 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
420 PM EDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLOOD WHITESBURG 37.12N 82.83W
07/23/2014 LETCHER KY EMERGENCY MNGR
URBAN FLOODING REPORTED IN WHITESBURG.
&&
JCARICOSpecial weather statement, Jul 23, 5:29 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 529 PM EDT WED JUL 23 2014 KYZ068-069-079-080-114-116-232215- PULASKI-ROCKCASTLE-LAUREL-JACKSON-OWSLEY-CLAY- 529 PM EDT WED JUL 23 2014 ...AN AREA OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 615 PM EDT WEDNESDAY EVENING... JACKSON... WESTERN OWSLEY... NORTH CENTRAL PULASKI... ROCKCASTLE... NORTHWESTERN CLAY AND NORTHEASTERN LAUREL. AT 528 PM EDT...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WAS LOCATED NEAR INDIAN LAKES PARK...OR 11 MILES WEST OF MOUNT VERNON... MOVING EAST AT 45 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...BRODHEAD AROUND 535 PM EDT...LAKE LINVILLE AROUND 540 PM EDT...ORLANDO AROUND 545 PM EDT...ROBINET AROUND 550 PM EDT...DANGO AROUND 555 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. RICHEY
Special weather statement, Jul 23, 6:12 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 612 PM EDT WED JUL 23 2014 KYZ058-068-069-079-080-083-111-114-232345- ESTILL-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-LEE-OWSLEY- INCLUDING THE CITIES OF...IRVINE...MOUNT VERNON...MCKEE...SOMERSET... LONDON...MONTICELLO...BEATTYVILLE...BOONEVILLE 612 PM EDT WED JUL 23 2014 ...AN AREA OF STRONG THUNDERSTORMS TO AFFECT PORTIONS OF EASTERN KENTUCKY THROUGH 745 PM... AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT FAR WESTERN PORTIONS OF EASTERN KENTUCKY THROUGH AROUND 745 PM THIS EVENING. THESE STORMS ARE MOVING VERY SLOWLY AND ARE CAPABLE OF PRODUCING HEAVY RAINFALL THAT COULD LEAD TO MINOR FLOODING. FREQUENT LIGHTNING...SMALL HAIL...AND WIND GUSTS OF 30 TO 40 MPH WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORMS. LOCATIONS AFFECTED BY THESE STORMS OVER THE NEXT COUPLE OF HOURS WILL INCLUDE MCKEE...IRVINE...SOMERSET... LONDON...MOUNT VERNON...AND MONTICELLO. AR
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 3:19 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Letcher, Pike | 56 min |
| Jul 23, 3:26 PM EDT | Areal Flood Advisory | JKL | Letcher | 3 hr |
| Jul 23, 6:07 PM EDT | Areal Flood Advisory | JKL | Breathitt | 83 min |
| Jul 23, 6:24 PM EDT | Areal Flood Advisory | JKL | Jackson, Laurel, Pulaski, Rockcastle | 2 hr |
| Jul 23, 6:28 PM EDT | Flash Flood Warning | JKL | Breathitt | 3 hr |
| Jul 23, 6:45 PM EDT | Flash Flood Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 3 hr |
| Jul 23, 6:52 PM EDT | Areal Flood Advisory | JKL | Johnson, Magoffin | 2 hr |
| Jul 23, 7:00 PM EDT | Areal Flood Advisory | JKL | Magoffin, Morgan, Wolfe | 2 hr |
| Jul 23, 7:45 PM EDT | Flash Flood Warning | JKL | Johnson, Magoffin, Morgan, Wolfe | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.